# SDR SWAA2021072214258

- Difficulty date: February 28, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 27,494 hours, 11,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LEFT FLOOR SUPPORT INTERCOSTALS ARE CRACKED AT STA 540 IN FWD CARGO A/C DISTRIBUTION BY / REMOVED AND REPLACED CENTER LEFT FLOOR SUPPORT INTECOSTAL AT STATION 540 PER SRM 51-40-02 AND AMM 53-21-00.
